# SDR SWAA2022021700357

- Difficulty date: June 4, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 47,037 hours, 27,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AFT FLAP SHOWS DELAM AT I/B LOWER CORNER. / REPAIRED DAMAGE PER SRM 57-53-01-2R-4.
